Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 45, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 15, 2009, 3:12 PM MDT for Elbert County, Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 3:12 PM MDT (21:12 UTC)
- Expired
- Jun 15, 2009, 4:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Elbert County, CO
The radar
The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:24 PM MDT | HAIL 1 | Simla, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:34 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KBOU 152112
TORBOU
COC039-152200-
/O.NEW.KBOU.TO.W.0045.090615T2112Z-090615T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
312 PM MDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO
* UNTIL 400 PM MDT
* AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH OF
SIMLA...OR 21 MILES WEST OF LIMON. THIS STORM WAS MOVING EAST AT 20
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMLA AND
MATHESON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
&&
LAT...LON 3900 10405 3911 10405 3912 10406 3912 10416
3928 10417 3939 10408 3939 10393 3927 10380
3900 10382
TIME...MOT...LOC 2111Z 274DEG 24KT 3919 10407
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 15, 3:09 PM MDT, 3 minutes earlier.
Area forecast discussion, Jun 15, 3:09 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 309 PM MDT MON JUN 15 2009 .SHORT TERM...CONVECTION COMMENCED IN EARNEST BY 1 PM MDT...MAIN FOCUS IS/WAS OVER THE SOUTHWESTERN PART OF THE CONVERGENCE BOUNDARY STRETCHING FROM CENTRAL DOUGLAS THROUGH NORTHERN WASHINGTON COUNTIES. OTHER STRONG ACTIVITY GOING IN EAST CENTRAL LARIMER/WESTERN WELD COUNTIES RIGHT NOW. MODELS HAVE FAIRLY STRONG WEST-SOUTHWESTERLY FLOW ALOFT FOR THE FORECAST AREA TONIGHT AND TUESDAY. THE QG VERTICAL VELOCITY FIELDS HAVE WEAK DOWNWARD MOTION PROGGED TONIGHT INTO MID DAY TUESDAY...THEN WEAK UPWARD MOTION MOVES IN FROM THE WEST. THE LOW LEVEL WINDS AND PRESSURE FIELDS POINT TO MORE NORMAL DIURNAL DRAINAGE WINDS OVERNIGHT...MAY OPT OUT OF MENTION OF FOG BECAUSE OF IT. FOR MOISTURE...THIS AFTERNOON/ EVENINGS'S CONVECTIVE CLOUDINESS WILL LIKELY GO AWAY FOR THE MOST PART. ON TUESDAY...IT LOOKS LIKE THERE WILL BE PLENTY OF UPPER LEVEL MOISTURE FOR ALL THE FORECAST AREA BY AFTERNOON. BOUNDARY LAYER DEW POINT TEMPERATURES ARE IN THE MID 40S TO UPPER 50S FOR MUCH OF THE PLAINS AND FOOTHILLS TUESDAY AFTERNOON. PRECIPITABLE WATER VALUES ARE IN THE 0.55 TO 0.85 INCH RANGE TUESDAY AFTERNOON FOR THE PLAINS AND LOWER FOOTHILLS. THE THETA-E AXIS IS MAINLY OVER THE SOUTH CENTRAL AND EAST CENTRAL PORTIONS OF THE FORECAST AREA FOR TUESDAY AFTERNOON. THE LAPSE RATES ON THE CROSS SECTIONS SHOW SOME MID LEVEL CAPPING TUESDAY AFTERNOON WITH SOME WARMING AROUND 500 MB. THERE IS SOME CAPE TUESDAY AFTERNOON OVER THE PLAINS AND LOWER FOOTHILLS...BUT IT LOOKS WAY LESS THEN THE CURRENT VALUES THIS AFTERNOON. QPF FIELDS HAVE SOME MEASURABLE RAINFALL TUESDAY AFTERNOON...BUT IT'S PRETTY MEAGER AND DOES NOT COVER ALL THE FORECAST AREA. WILL USE CURRENT SITUATION FOR THIS EVENING'S POPS...THE HIGHEST NUMBER OVER THE EASTERN AREAS OF THE PLAINS WITH THE MOISTURE AND BOUNDARY IN MIND. FOR TUESDAY AFTERNOON...WILL MAKE A FEW MINOR ADJUSTMENTS...BUT WILL STICK WITH 10-30%S...BEST IN THE MOUNTAINS. FOR TEMPERATURES...TUESDAY'S HIGHS ARE PERHAPS 1-3 C WARMER THAN CURRENT HIGHS. WE MAY HIT 80 DEGREES F OR A TAD HIGHER TUESDAY AFTERNOON FOR THE FIRST TIME THIS WHOLE MONTH. THROUGH THE FIRST 15 DAYS OF JUNE...THE HIGH TEMPERATURES IN DENVER HAS YET TO REACH 80 DEGREES. IT'S ACTUALLY GREEN HERE. .LONG TERM...UPPER LEVEL RIDGE WILL BUILD OVER THE CENTRAL PLAINS AND CENTRAL ROCKIES TUESDAY NIGHT AND WEDNESDAY AS AN UPPER LEVEL TROUGH DIGS SOUTH ALONG THE CALIFORNIA COAST. THIS WILL BRING WARMER AND SLIGHTLY DRIER AIR TO THE REGION. MODELS CUT BACK ON THE AMOUNT OF CONVECTION TUESDAY EVENING AND WEDNESDAY. HOWEVER...THE NAM12 SHOWS CAPES OF 1000-3000 J/KG OVER THE PLAINS WEDNESDAY AFTERNOON. DEFINITELY CAN'T RULE OUT THUNDERSTORMS WITH THIS INSTABILITY. DRY AIR WILL MIX DOWN AND HELP TO DROP THE CAPE LATE IN THE AFTERNOON. THERE IS ALSO A CAP AROUND 700 MB. BECAUSE OF THIS...WILL KEEP ISOLATED THUNDERSTORMS IN THE FORECAST FOR THE PLAINS AND SCATTERED POPS FOR THE MOUNTAINS. WILL SEE MORE SHOWERS AND THUNDERSTORMS AS AN UPPER LEVEL TROUGH MOVES ACROSS THE NORTHERN ROCKIES THURSDAY CAUSING THE FLOW ALOFT TO SHIFT WESTERLY. THIS FRONT WILL INCREASE THE LOW LEVEL MOISTURE AND BRING SLIGHTLY COOLER TEMPERATURES. HIGHS WILL COOL OFF ABOUT 5-10 DEGREES BEHIND THE FRONT. MODELS HAVE BEEN VERY CONSISTENT WITH THIS FEATURE OVER THE PAST FEW DAYS. THE RIDGE WILL REBOUND BY FRIDAY AFTERNOON. MODELS NOW SHOWING THE RIDGE WILL SHIFT EAST OVER THE PLAINS OVER THE WEEKEND. THIS WILL RESULT IN A SOUTHWEST FLOW ALOFT OVER COLORADO. THIS PATTERN WILL AGAIN BRING MOISTURE AND INSTABILITY BACK INTO THE AREA. WILL INCREASE POPS INTO THE 20-30 PERCENT RANGE FOR THE WEEKEND AND EARLY NEXT WEEK. IF MODELS CONTINUE TO SHOW THIS PATTERN...POPS WILL NEED TO BE INCREASED MORE AS THE WEEKEND NEARS. THE SLIGHTLY STRONGER RIDGE OVER THE PLAINS WILL ALLOW TEMPERATURES TO BE NEAR NORMAL VERSUS THE PAST WEEK. && .AVIATION...WINDS WILL LIKELY GO THE NORMAL DIURNAL DRAINAGE BY MID TO LATE EVENING AND CONTINUE INTO TUESDAY MORNING. IT SHOULD KEEP THE STRATUS AND FOG AT BAY FOR THE AIRPORTS. THE THUNDERSTORM THREAT SHOULD BE PRETTY LOW AFTER THIS CURRENT BATCH OF CONVECTION EXISTS THE BIG AIRPORT. THE THREAT OF STORMS WILL BE PRETTY LOW TUESDAY AFTERNOON AS WELL. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. RJK/MEIER
Hazardous weather outlook, Jun 15, 10:57 AM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1057 AM MDT MON JUN 15 2009 COZ030>051-161200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1057 AM MDT MON JUN 15 2009 ...SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS THE NORTHEAST PLAINS OF COLORADO THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP OVER THE MOUNTAINS AND FOOTHILLS LATE THIS MORNING. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THESE AREAS AND SPREAD OUT ONTO THE PLAINS EARLY THIS AFTERNOON. ANOTHER UPPER LEVEL WEATHER DISTURBANCE IS EXPECTED TO ENHANCE THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THERE IS ALSO A CONVERGENCE BOUNDARY STRETCHING FROM CENTRAL DOUGLAS ACROSS NORTHWESTERN ELBERT... THROUGH EASTERN ARAPAHOE AND EASTERN ADAMS ON INTO NORTHERN WASHINGTON COUNTIES. THIS COULD ALSO PROVIDE THE IMPETUS FOR THUNDERSTORM DEVELOPMENT. ALL OF THE NORTHEAST PLAINS HAVE A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON...BUT THE HIGHEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE ALONG AND EAST OF THE ABOVE MENTIONED CONVERGENCE LINE. THE STRONGEST STORMS MAY PRODUCE HAIL UP TO TWO INCHES IN DIAMETER ALONG WITH DAMAGING WINDS. LIKE YESTERDAY...THE OVERALL TORNADO THREAT IS LOW...BUT AN ISOLATED WEAK TORNADO IS STILL POSSIBLE... ESPECIALLY IN THE VICINITY OF THE CONVERGENCE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WILL DECREASE TUESDAY AND WEDNESDAY AS WARMER AND DRIER CONDITIONS ASSOCIATED WITH A HIGH PRESSURE RIDGE MOVE OVER THE STATE. BY THURSDAY...THUNDERSTORM CHANCES INCREASE AGAIN AS A LOW PRESSURE SYSTEM MOVES OUT OF THE PACIFIC NORTHWEST AND ACROSS COLORADO BRINGING WITH IT SLIGHTLY COOLER TEMPERATURES. WARMER AND DRIER CONDITIONS WILL RETURN FRIDAY AND FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM ACROSS THE NORTHEAST PLAINS. RJK
In the hours before
Local storm report, Jun 15, 1:42 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
142 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
CLBLocal storm report, Jun 15, 2:03 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
203 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM HAIL 4 W ELBERT 39.22N 104.61W
06/15/2009 M1.50 INCH ELBERT CO TRAINED SPOTTER
0155 PM TORNADO 3 SSE CASTLE ROCK 39.34N 104.83W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0153 PM TORNADO 4 W ELBERT 39.22N 104.61W
06/15/2009 ELBERT CO TRAINED SPOTTER
DAMAGE TO BARN.
0152 PM TORNADO 12 SE CASTLE ROCK 39.26N 104.69W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
CLBLocal storm report, Jun 15, 2:14 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
214 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL FORT COLLINS 40.56N 105.07W
06/15/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
0204 PM TORNADO 3 S ELBERT 39.18N 104.53W
06/15/2009 ELBERT CO TRAINED SPOTTER
0204 PM HAIL 6 WNW FORT COLLINS 40.59N 105.17W
06/15/2009 M0.75 INCH LARIMER CO TRAINED SPOTTER
0203 PM HAIL 5 SW FORT COLLINS 40.50N 105.14W
06/15/2009 E0.75 INCH LARIMER CO TRAINED SPOTTER
0156 PM HAIL 4 W ELBERT 39.22N 104.61W
06/15/2009 M1.50 INCH ELBERT CO TRAINED SPOTTER
0155 PM TORNADO 3 SSE CASTLE ROCK 39.34N 104.83W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0153 PM TORNADO 4 W ELBERT 39.22N 104.61W
06/15/2009 ELBERT CO TRAINED SPOTTER
DAMAGE TO BARN.
0152 PM TORNADO 12 SE CASTLE ROCK 39.26N 104.69W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
CLBLocal storm report, Jun 15, 2:34 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
234 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 2 W FORT COLLINS 40.56N 105.11W
06/15/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
0216 PM TORNADO 1 SSE ELBERT 39.21N 104.52W
06/15/2009 ELBERT CO AMATEUR RADIO
TORNADO ON GROUND FOR 6 MINUTES WITH LARGE DUST AND
DEBRIS CLOUD OBSERVED.
0205 PM HAIL FORT COLLINS 40.56N 105.07W
06/15/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
0204 PM HAIL 6 WNW FORT COLLINS 40.59N 105.17W
06/15/2009 M0.75 INCH LARIMER CO TRAINED SPOTTER
0204 PM TORNADO 3 S ELBERT 39.18N 104.53W
06/15/2009 ELBERT CO TRAINED SPOTTER
0203 PM HAIL 5 SW FORT COLLINS 40.50N 105.14W
06/15/2009 E0.75 INCH LARIMER CO TRAINED SPOTTER
0156 PM HAIL 4 W ELBERT 39.22N 104.61W
06/15/2009 M1.50 INCH ELBERT CO TRAINED SPOTTER
0155 PM TORNADO 3 SSE CASTLE ROCK 39.34N 104.83W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0153 PM TORNADO 4 W ELBERT 39.22N 104.61W
06/15/2009 ELBERT CO TRAINED SPOTTER
DAMAGE TO BARN.
0152 PM TORNADO 12 SE CASTLE ROCK 39.26N 104.69W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jun 15, 2:42 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
242 PM MDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 2 E FORT COLLINS 40.56N 105.03W
06/15/2009 M0.75 INCH LARIMER CO TRAINED SPOTTER
0226 PM HAIL 2 W FORT COLLINS 40.56N 105.11W
06/15/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
0216 PM TORNADO 1 SSE ELBERT 39.21N 104.52W
06/15/2009 ELBERT CO AMATEUR RADIO
TORNADO ON GROUND FOR 6 MINUTES WITH LARGE DUST AND
DEBRIS CLOUD OBSERVED.
0205 PM HAIL FORT COLLINS 40.56N 105.07W
06/15/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
0204 PM TORNADO 3 S ELBERT 39.18N 104.53W
06/15/2009 ELBERT CO TRAINED SPOTTER
0204 PM HAIL 6 WNW FORT COLLINS 40.59N 105.17W
06/15/2009 M0.75 INCH LARIMER CO TRAINED SPOTTER
0203 PM HAIL 5 SW FORT COLLINS 40.50N 105.14W
06/15/2009 E0.75 INCH LARIMER CO TRAINED SPOTTER
0156 PM HAIL 4 W ELBERT 39.22N 104.61W
06/15/2009 M1.50 INCH ELBERT CO TRAINED SPOTTER
0155 PM TORNADO 3 SSE CASTLE ROCK 39.34N 104.83W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0153 PM TORNADO 4 W ELBERT 39.22N 104.61W
06/15/2009 ELBERT CO TRAINED SPOTTER
DAMAGE TO BARN.
0152 PM TORNADO 12 SE CASTLE ROCK 39.26N 104.69W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
0135 PM TORNADO 13 S FRANKTOWN 39.19N 104.75W
06/15/2009 DOUGLAS CO TRAINED SPOTTER
REPORTED BY TWO DIFFERENT SPOTTERS.
0118 PM HAIL S CASTLEWOOD CANYON 39.35N 104.76W
06/15/2009 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:00 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 20 min |
| Jun 14, 6:09 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 10 min |
| Jun 15, 12:46 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 30 min |
| Jun 15, 1:23 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 31 min |
| Jun 15, 1:51 PM MDT | Tornado Warning | BOU | Elbert | 39 min |
| Jun 15, 1:56 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 49 min |
| Jun 15, 2:00 PM MDT | Tornado Warning | BOU | Arapahoe | 30 min |
| Jun 15, 2:04 PM MDT | Tornado Warning | BOU | Larimer | 26 min |
| Jun 15, 2:23 PM MDT | Tornado Warning | BOU | Elbert | 52 min |
| Jun 15, 2:38 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 25 min |
| Jun 15, 2:40 PM MDT | Areal Flood Advisory | BOU | Larimer | 95 min |
| Jun 15, 3:44 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 46 min |
| Jun 15, 3:55 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 50 min |
| Jun 15, 4:03 PM MDT | Areal Flood Advisory | BOU | Sedgwick | 87 min |
| Jun 15, 4:24 PM MDT | Flash Flood Warning | BOU | Sedgwick | 3 hr |
| Jun 15, 4:54 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 20 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.